Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 65 of 108 found articles
 
 
  Minimum planar sets with maximum equidistance counts
 
 
Title: Minimum planar sets with maximum equidistance counts
Author: Erdò‹s, Paul
Fishburn, Peter
Appeared in: Computational geometry
Paging: Volume 7 (1997) nr. 4 pages 12 p.
Year: 1997
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 65 of 108 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands